# SDR UALA2012032801958

- Difficulty date: March 28, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,996 hours, 5,627 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Cut
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE, LEFT FUEL INDICATION INCREASE SLOWLY.  TEST FUEL QUANTITY INDICATION SYSTEM PER AMM.  NO FUEL QTY STATUS MESSAGE, NO TANK UNITS & DENSITOMETERS FAULTS IN HISTORY.  CONFIRMED SLOW RATE SUGGEST REMOVING LT PUMPS FOR INSPECTION AND POSSIBLE TANK ENTRY FOR INPECTION OF DISCHARGE CK VALVES & PICK UP LINES. REPLACED LT FWD BOOST PUMP.  FOUND LT FWD BOOST PUMP WITH CENTER O-RING CUT. CHECKED ALL FUEL QUANTITY ONBOARD INFO. ACFT HAD NO FUEL QUANTITY SYSTEM ISSUE TO REPORT.
